# SDR FDEA201909032111

- Difficulty date: September 3, 2019
- Submitted: September 9, 2019
- Operation: Air carrier
- Aircraft: N939FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24528
- Aircraft time: 63,696 hours, 23,611 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Filler
- Condition: Nicked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SMALL MARK (NICK) FOUND ON UPPER AFT EDGE OF FRAME AT BSTA 231.25 BL 0. REMOVED DAMAGED FILLER OF PREVIOUS REPAIR AND REPLACED FILLER IAW SRM 53-00-07 REPAIR 7.
